Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :15 Issue : 1 1988      Add To Cart                                                                    Download

Some theorems on the structure of Liapunov stable motions

Auther : KHADER H. AHMAD

Department of Mathematics, College of Science, University of Damascus, Damascus, Syria
 
ABSTRACT
 
Since Liapunov first introduced his famous definition of the concept of stability of motion, many definitions of stability have been formulated which are related to that of Liapunov.  This paper is devoted to establishing new relationships between these definitions.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law